Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having vaginal bleeding days after normal period. What can be the reason?

Hi Doctor, I am having vaginal bleeding after 13 days of my regular periods. There is not much heavy flow and not much pain, only dark red blood with clots. I have shown to gynaecologist and she prescribed me tablets Ornof ( Ornidazole & ofloxacin ). I have gone through all tests (ultrasound pelvis, thyroid, blood, haemoglobin , pregnancy), those are normal and am not pregnant. Please advise me what should I do next and what could be reason, because Still I haven t yet got any relief. Thanks
Asked On : Thu, 27 Sep 2012
Answers:  2 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Jan 2016
Hallow Dear,

Some amount of bleeding in the midcycle period is ovulation bleeding. This is known as Mittelschmerz. Such bleeding may be associated with some amount of pain, mostly on one side of the lower abdomen - the side from which the ovary has released egg.

This is a physiological phenomenon and needs no treatment. Particularly, all your investigations have revealed every thing normal, you may not be concerned about it. Just be aware of such event, that is all.

No antibiotics nor any hormonal treatment is required for this condition.

I hope this assures you.

Dr. Nishikant Shrotri
Answered: Thu, 16 Jun 2016
I find this answer helpful
OBGYN Dr. Shanti Vennam's  Response
I have gone through your query and understood the concern. I will be able to comment better if you can attach the reports of all the investigations done. Several possibilities can be thought of in your situation. Out of them fibroids in the uterus, hormone disturbances, polyps and pregnancy have been ruled out. Trauma and infections have to be looked for and so is any abnormal tissue pathology. You may also need an endometrial biopsy and pap smear to diagnose further. If nothing is seen, hormone courses for a couple of months along general nutritional supplements, maintenance of a healthy weight and healthy diet should help. Hope your query has been answered. Take care.
Answered: Wed, 27 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor